Cosmetic & Reconstructive Surgery Expert Forum
Radissee to cheeks caused lumps under eyes!!
About This Forum:

Questions in the Cosmetic Surgery forum are answered by Dr. Howard Rosenberg and Dr. Wolfeld. Topics include bariatric surgery reconstruction, breast augmentation, chemical peels, cosmetic or reconstructive surgery, face lift, nose reconstruction, and tummy tucks.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Radissee to cheeks caused lumps under eyes!!
I am ready to sue the doctor who did this.  I had radisse injected into my cheek area to give me more volume.  I am only 27 years old but noticed my cheeks have begun to sag.  I have noticed two weeks after, I have a huge lump under both my right and left eye.  I am very upset about this and need to do something about this immediately.  I am an actress who often plays several years younger.  My appearance is my life, I need help ASAP.
Discussion is closed
Cancel
1 Answers
Page 1 of 1
242582 tn?1193616720
I am not aware of any injectable that will dissolve the radiesse (radiesse is the mineral component of bone).  It will ultimately disappear.  You might call the company (BioForm Medical) to see if they have any suggestions.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now